i have been treated for parkinson's since my diagnosis in 2009, but now am under going some further eval's and testing because the doc. thinks i may have something else, called msa. anyway he started me on comtan to take with my sinemet and mirapax to try and help with my "wearing off" periods in between doses. and i was on them for about 4 - 6 weeks and he 1st had me take with every other dose of sinemt (which is every 4 hrs., bec, i take my sinemet every 2 hrs.) and then after a few weeks increase to every dose of sinemet. he did it his way to see if i would get the abdominal issues associated with taking comtan. during this 4 - 6 weeks i was having pretty bad dyskinisia (and this was just with taking every other dose, which was every 4 hrs.) and i didn't have any real benefit from prolonging the effects of the sinemet to improve my 'wearing off". there were maybe a few times the sinement woudl last longer, but i had this without the comtan. i did however, increase to taking the comtan to every dose (every 2 hrs.) with my sinemet, i was hesitant. Did this for almost a week... couldn't handle it anymore., has anyone else had any negative responses to taking comtan?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.